MAUDE Adverse Event Report: DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Catalog Number 284610
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that their fms outflow tubing was leaking through the connections.It was necessary to open another product to complete the surgery.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was not returned by the customer therefore, device is not available for a physical evaluation.This complaint is not confirmed.No further information regarding the procedure or the device used has been provided to determine a root cause for this failure.The dhr review indicated that this batch of devices were processed without incident, therefore, there is no evidence of manufacturing anomalies on the records reviewed.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
DISP PATIENT SET FMS 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7970920
Report Number1221934-2018-54963
Device Sequence Number19136172
Product Code HRX
UDI-Device Identifier10886705023226
UDI-Public10886705023226
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number284610
Device Lot Number3239
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1